# SDR CALA2017040400816

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 91,350 hours, 19,979 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C LEFT EMER EXIT ROW WALL LIGHTS OUT.  REMOVE AND REPLACED LIGHT AND BALLAST ASSY ON SIDEWALL BY ROW 20 A IAW AMM 33-21-30. OPS CHECK GOOD.
